On the size of balls covered by analytic transformations

Lawrence A. Harris

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

Two quantitative forms of the inverse function theorem giving estimates on the size of balls covered biholomorphically are proved for holomorphic mappings of a ball in a Banach space into the space. Also, a Bloch theorem for K-quasiconformal mappings on the open unit ball of a Banach space is given and some mapping properties of K-quasiconformal mappings are deduced.

Original languageEnglish
Pages (from-to)9-23
Number of pages15
JournalMonatshefte für Mathematik
Volume83
Issue number1
DOIs
StatePublished - Mar 1977

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On the size of balls covered by analytic transformations'. Together they form a unique fingerprint.

Cite this